# SDR REXA2012042700573

- Difficulty date: April 27, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N8409N
- Make and model: Cndair CL6002B19
- Aircraft serial: 7409
- Aircraft time: 26,103 hours, 23,723 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Condition: Defective
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL AT 20 ON APPROACH.  FLAPS PDU1 CB BREAKER POPPED WHEN FLAPS 30 SELECTED AT 165 KNOTS AT 2500 FEET.  REMOVED AND REPLACED SKEW DETECTION UNIT POWER SUPPLY IAW AMM 27-51-00.  NO FIX.
